Alert archive / Utah / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 3, NWS Salt Lake City, UT

March 2, 2024Box Elder County, Cache County, Rich County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Mar 2, 2024, 11:51 AM MST for Box Elder County, Cache County, Rich County, Utah. It was in force for 39 min. 28 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2024, 11:51 AM MST (18:51 UTC)
Expired
Mar 2, 2024, 12:30 PM MST
In force
39 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Box Elder County, UT, Cache County, UT, Rich County, UT

The radar

The Salt Lake City radar (KMTX), 88 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 12:00 PM MSTNON-TSTM WND GST 422 Nnw Cornish, UTMesonet station UCC46 Cornish.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 432 W North Logan, UTMesonet station LGCUT Logan Campbell HDQ.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 483 Ene Collinston, UTMesonet station UT30 SR-30.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 511 Ssw Richmond, UTMesonet station UTRMD US-91 at MP 39 Richmond.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 512 Sw College Ward, UTMesonet station UTWEL US-91 at MP 20 Wellsville.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 643 Se Beaver Mtn, UTMesonet station PSRIM Peter Sinks Rim.
Mar 2, 12:00 PM MSTNON-TSTM WND GST 915 E Providence, UTMesonet station LGP Logan Peak.
Mar 2, 12:03 PM MSTNON-TSTM WND GST 552 Wnw North Logan, UTASOS station KLGU Logan-Cache Airport.
Mar 2, 12:03 PM MSTNON-TSTM WND GST 623 Nne Smithfield, UTMesonet station UCL04 Crow Mountain.
Mar 2, 12:06 PM MSTNON-TSTM WND GST 401 N Richmond, UTMesonet station CW8633 Richmond.
Mar 2, 12:07 PM MSTTSTM WND GST 552 Wnw North Logan, UTASOS station KLGU Logan-Cache Airport.
Mar 2, 12:10 PM MSTTSTM WND GST 773 Nne Smithfield, UTMesonet station PC124 Crow Mountain.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 402 E North Logan, UTMesonet station PC114 North Logan.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 44Mendon, UTMesonet station AR551 Mendon.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 473 Ne Smithfield, UTMesonet station PC113 Smithfield Canyon.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 542 Sw College Ward, UTMesonet station UTWEL US-91 at MP 20 Wellsville.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 773 Nne Smithfield, UTMesonet station PC124 Crow Mountain.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 451 Wnw Hyrum, UTMesonet station FW2580 Hyrum.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 45North Logan, UTMesonet station UCC23 Greenville Farm.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 462 S Clarkston, UTMesonet station UCC32 Clarkston.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 463 W North Logan, UTMesonet station UCC09 Drainage Farm.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 713 Se Beaver Mtn, UTMesonet station PSRIM Peter Sinks Rim.
Mar 2, 12:16 PM MSTNON-TSTM WND GST 431 Wnw Logan, UTMesonet station CW8917 Logan.
Mar 2, 12:20 PM MSTNON-TSTM WND GST 621 Ne Logan, UTMesonet station UTUSU US-89 at USU.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 636 W Meadowville, UTMesonet station UCL07 Twdef Ridge.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 653 E Beaver Mtn, UTMesonet station LGS Logan Summit.
Mar 2, 12:36 PM MSTNON-TSTM WND GST 423 E Beaver Mtn, UTMesonet station CW8914 Logan Summit.
Mar 2, 12:36 PM MSTNON-TSTM WND GST 551 E Garden City, UTMesonet station FW8325 Garden City.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 6.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2392 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS55 KSLC 021851
SVRSLC
UTC003-005-033-021930-
/O.NEW.KSLC.SV.W.0003.240302T1851Z-240302T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
1151 AM MST Sat Mar 2 2024

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Cache County in northern Utah...
  Northeastern Box Elder County in northern Utah...
  Northwestern Rich County in northern Utah...

* Until 1230 PM MST.

* At 1150 AM MST, a severe thunderstorm was located over Trenton, or
  12 miles northwest of Logan, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Logan, Laketown, Bear Lake Idaho Portion, Cache, Smithfield, Hyrum,
  Wellsville, Lewiston, Clarkston, Garden City, Trenton, Bear Lake,
  Garden, Utah State University, Benson, Peter, North Logan,
  Providence, Nibley, and Hyde Park.

This includes the following highways...
 Interstate 15 between mile markers 396 and 400.
 US Route 89 between mile markers 459 and 502.
 Utah Route 30 between mile markers 110 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4183 11125 4154 11202 4185 11209 4198 11223
      4200 11218 4201 11123
TIME...MOT...LOC 1850Z 239DEG 56KT 4191 11194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Church
2 follow-up statements
859 
WWUS55 KSLC 021919
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1219 PM MST Sat Mar 2 2024

UTC003-005-033-021930-
/O.CON.KSLC.SV.W.0003.000000T0000Z-240302T1930Z/
Cache UT-Box Elder UT-Rich UT-
1219 PM MST Sat Mar 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MST
FOR NORTHERN CACHE...EASTERN BOX ELDER AND NORTHWESTERN RICH
COUNTIES...

At 1217 PM MST, a severe thunderstorm was located near Saint Charles,
or 8 miles northwest of Bear Lake Idaho Portion, moving northeast at
65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Weather station reported. At 1207 PM Logan Airport gusted 
         to 55 mph and Crow Mountain, and at 1210 PM Crow Mountain 
         gusted to 77 mph. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Logan, Laketown, Bear Lake Idaho Portion, Cache, Smithfield, Hyrum,
Wellsville, Lewiston, Garden City, Trenton, Bear Lake, Garden, Utah
State University, Benson, Peter, North Logan, Providence, Nibley,
Hyde Park, and Richmond.

This includes the following highways...
 US Route 89 between mile markers 459 and 502.
 Utah Route 30 between mile markers 110 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4183 11125 4154 11202 4200 11195 4201 11123
TIME...MOT...LOC 1917Z 239DEG 56KT 4213 11146 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Church
474 
WWUS55 KSLC 021932
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1232 PM MST Sat Mar 2 2024

UTC003-005-033-021940-
/O.EXP.KSLC.SV.W.0003.000000T0000Z-240302T1930Z/
Cache UT-Box Elder UT-Rich UT-
1232 PM MST Sat Mar 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CACHE...EASTERN BOX
ELDER AND NORTHWESTERN RICH COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still likely with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of Weber, Cache and Rich counties.

LAT...LON 4183 11125 4154 11202 4200 11195 4201 11123
TIME...MOT...LOC 1930Z 239DEG 56KT 4219 11132 

$$

Church

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 4:09 AM MST, 7 hours 42 minutes earlier.

Area forecast discussion, Mar 2, 4:09 AM MST, 7 hours 42 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
409 AM MST Sat Mar 2 2024

.SYNOPSIS...A major winter storm will impact the region through
the weekend and potentially into early next week. Cool and
unsettled conditions will continue for much of the remainder of
the upcoming week.

&&

.SHORT TERM (Through 12Z/5AM Monday)...Southerly flow has ramped
up significantly across Utah and southwest Wyoming this morning
ahead of a rather potent storm system making its way into the
Great Basin. Latest observations indicate valleys across the
western half of Utah seeing wind gusts in excess of 40 mph, with
pockets of gusts in excess of 50 mph across west central Utah.
Winds will only increase during the morning hours ahead of the
front, with some valley gusts in excess of 70 mph looking
increasingly likely and gusts in excess of 80 mph not out of the
question. The winds ahead of and along the approaching frontal
boundary will be the strongest of the season, and likely the
strongest the area has seen in the past few seasons. Travel will
be significantly impacted. Any loose items should be secured at
this time. Going suite of wind headlines covers the anticipated
threats well and have made no changes at this time.

The strong frontal boundary has made its way into western Nevada
presently and will continue east during the morning hours,
reaching far northwest Utah by midday. All ingredients are in
place for a very significant and impactful frontal passage across
northern Utah and southwest Wyoming this afternoon through the
early evening. The boundary, already strong, is forecast to be
undergoing a period of frontogenesis as it moves through and will
be accompanied by a very strong upper jet. Thus, as the front
moves through it will bring a one to three hour period of heavy
snow with one inch an hour rates expected to be common for valley
locations and rates of up to four inches an hour possible for the
higher terrain. The boundary will also be accompanied by very
strong winds and rapidly cooling temperatures, and the high
levels of instability will also bring a chance of lightning.
Overall valley accumulations are not expected to be super
impressive given the relatively short duration of snowfall.
However, this combination is likely to bring areas of snow squall
conditions, resulting in very difficult travel. If in northern
Utah or southwest Wyoming, avoid travel during the afternoon and
early evening if at all possible. Overall totals will be much more
significant in the mountains.

After blowing through northern Utah and southwest Wyoming, the
front is then expected to move into central Utah, where it is
expected to lose some of its organization and stall. Despite lower
snow rates, areas under the stalled front will see a longer period
of snow, resulting in significant snow amounts and travel
difficulties. Northern Utah, meanwhile, will see a relative lull
in snow during the overnight hours. With the approach of a
trailing wave Sunday morning, a bit of a warm front will track
back northward with the jet, allowing snow to redevelop, primarily
over the higher terrain. With the passage of this wave and the
weakening of the jet, will see snow wane again late afternoon into
Sunday evening. Again, have made no changes to going winter
weather headlines as current guidance remains fairly consistent
and going suite of products covers the threat well.

.LONG TERM (After 12Z/5AM Monday)...The primary theme for much of
the extended forecast period is to retain a broad trough over the
western United States, which will continue to support unsettled
and cooler weather into Thursday of next week. However, confidence
in the details of the evolution of the trough remains rather low,
with ensembles showing various scenarios with respect to track
and depth.

Turning to the cluster analysis, for the Monday into Tuesday period,
roughly 80 percent of the ensemble members favor the aforementioned
broad trough with a series of weak upper level disturbances scraping
across northern Utah and extreme southwest Wyoming, producing
only light snowfall, primarily over the higher terrain. The
remaining ensemble members favor a deeper trough over the Pacific
Northwest, with precipitation largely focused over the coastal
states. Snow levels will be near the valley floors through the
period, with the exception of Tuesday afternoon and evening when
snow levels could approach 5K feet.

A period of somewhat more interest is from late Tuesday night
into Wednesday night as the majority of ensemble members suggest
the trough axis moving into the Eastern Great Basin, though
timing differences exist, with roughly a 50/50 split, with a
timing difference of roughly 12 hours. Northern Utah and extreme
southwest Wyoming will once again be the favored areas for
precipitation accumulation. Mean snow total projections for the
period are generally 1-3 inches over the mountains of northern
Utah and extreme southwest Wyoming, though high end amounts (10
percent chance of higher snowfall) are 6 to 12 inches across the
higher terrain. Snow levels suggest precipitation type will
generally be snow.

Some precipitation potential will continue on Thursday as the trough
axis continues its eastward drift.

Guidance for the Friday and Saturday period has shifted a bit, as a
majority of members suggest a ridge of high pressure nosing into the
region, with moderating temperatures and drying conditions
prevailing.  The remaining ensemble members hold on to some
degree of troughing during the period.

&&

.AVIATION...KSLC...Strong south winds with gusts to around 45 kts
will continue into mid morning, then increase a bit in strength,
with gusts to 50 knots just ahead of an approaching cold front.
Periods of MVFR visibilities due to blowing dust can be expected
with the strong winds. Winds will shift to northwesterly with the
cold front passage, with a period of snow and associated IFR/LIFR
ceilings and visibilities.  With the passage of the cold front,
there will be a 20 to 30 percent chance for lightning.  VFR
conditions should return by roughly 02Z, with winds diminishing.

.REST OF UTAH AND SOUTHWEST WYOMING...Ahead of the cold front,
strong south winds will continue. The winds will produce areas of
MVFR visibilities due to blowing dust.  With the cold front passage,
a period of IFR/LIFR ceilings and visibilities with snow can be
expected, along with a 20-30 percent chance of lightning. Guidance
suggests the front will progress to a KVEL to KPUC to KMLF line
before stalling.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until 5 PM MST this afternoon for UTZ101-102-
     105.

     Winter Weather Advisory from 2 PM this afternoon to 5 PM MST
     Sunday for UTZ102-104-105.

     Wind Advisory until 2 PM MST this afternoon for UTZ103-104-107.

     Winter Weather Advisory from 1 PM this afternoon to 5 PM MST
     Sunday for UTZ103-107.

     Wind Advisory until 5 PM MST this afternoon for UTZ106-108.

     Winter Storm Warning from 5 PM this afternoon to 5 PM MST Sunday
     for UTZ106-116-118.

     Winter Storm Warning from 11 AM this morning to 5 PM MST Sunday
     for UTZ108-109-111>113.

     Winter Storm Warning until 11 PM MST this evening for UTZ110.

     Wind Advisory from 8 AM this morning to 8 PM MST this evening
     for UTZ114-118.

     High Wind Warning until 11 PM MST this evening for UTZ115-122.

     Winter Weather Advisory from 4 PM this afternoon to 5 PM MST
     Sunday for UTZ115.

     Wind Advisory until 8 AM MST this morning for UTZ116.

     High Wind Warning from 8 AM this morning to 8 PM MST this
     evening for UTZ116-119-126.

     Wind Advisory until 2 PM MST this afternoon for UTZ117-125.

     Winter Storm Warning from 2 PM this afternoon to 5 AM MST Monday
     for UTZ117-125.

     High Wind Warning from 8 AM this morning to 11 PM MST this
     evening for UTZ120-121.

     Wind Advisory from 11 AM this morning to 11 PM MST this evening
     for UTZ123-124.

     High Wind Warning from 8 AM this morning to 8 PM MST Sunday for
     UTZ127>131.

WY...Winter Storm Warning from 11 AM this morning to 5 AM MST Sunday
     for WYZ021.

&&

SHORT TERM...Traphagan
LONG TERM/AVIATION...Barjenbruch

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Mar 2, 11:15 AM MST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1115 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     Non-Tstm Wnd Gst 6 NE Lake Pt            40.73N 112.20W
03/02/2024  M90 MPH          Salt Lake          UT   Mesonet

            Mesonet station KCC02 Marina.

1010 AM     Non-Tstm Wnd Gst 4 NNE Lake Pt           40.72N 112.23W
03/02/2024  M79 MPH          Tooele             UT   Mesonet

            Mesonet station UT201 SR-201 at I-80.

&&
Local storm report, Mar 2, 11:39 AM MST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1139 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     Non-Tstm Wnd Dmg 4 SW Erda               40.57N 112.37W
03/02/2024                   Tooele             UT   Emergency Mngr

            Tooele County Emergency Management reported
            damage to a building in the Deseret Peak
            Complex.

&&

AD
Local storm report, Mar 2, 11:42 AM MST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1142 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Tstm Wnd Gst     11 E Lakeside           41.22N 112.67W
03/02/2024  M73 MPH          Box Elder          UT   Mesonet

            Mesonet station UP068 Marsh.

&&

ND
Local storm report, Mar 2, 11:43 AM MST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1143 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     Non-Tstm Wnd Gst 5 NE Lake Pt            40.73N 112.21W
03/02/2024  M83 MPH          Salt Lake          UT   Mesonet

            Mesonet station AS768 Great Salt Lake
            Marina.

0910 AM     Non-Tstm Wnd Gst 2 SSW Cedar City        37.66N 113.08W
03/02/2024  M71 MPH          Iron               UT   Mesonet

            Mesonet station UTCDC I-15 at MP 57 Cedar
            City.

&&
Local storm report, Mar 2, 11:44 AM MST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1144 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Tstm Wnd Gst     10 W Knolls             40.73N 113.47W
03/02/2024  M71 MPH          Tooele             UT   Mesonet

            Mesonet station DPG17 Interstate 80.

&&

ND
Local storm report, Mar 2, 11:45 AM MST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1145 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Tstm Wnd Gst     10 ESE Delle            40.73N 112.60W
03/02/2024  M68 MPH          Tooele             UT   Mesonet

            Mesonet station UTTIM I-80 at MP 79 Timpie.

&&

ND

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:13 AM MSTSpecial Weather StatementSLCBox Elder62 min
Mar 2, 10:45 AM MSTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Tooele45 min
Mar 2, 11:30 AM MSTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Davis, Tooele, Weber45 min
Mar 2, 12:09 PM MSTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Cache, Rich, Weber51 min

Nearby

Severe Thunderstorm Warnings in Utah, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.